# SDR SWIA2020050150451

- Difficulty date: February 25, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD GROUND SPOILER AND INBD GROUND SPOILER PCU LINKS AND MOUNTING HARDWARE NEED REPLACEMENT DUE TO CORROSION.   (C-CHECK) RO 4/30/2020   R/H INB AND OUTBD GROUND SPOILER PCU LINK AND MOUTING HARDWARE HAVE BEEN REPLACED AND CLEANED PER CRJ 200 SRM, AMM.  TORQUE WRENCH USED S/N 3818 DUE 15-APR-20
